Asymptotic proportion of arbitrage points in fractional binary markets

Cordero F, Klein I, Perez-Ostafe L (2016)
Stochastic Processes and Their Applications 126(2): 315-336.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Abstract
A fractional binary market is a binary model approximation for the fractional Black-Scholes model, which Sottinen constructed with the help of a Donsker-type theorem. In a binary market the non-arbitrage condition is expressed as a family of conditions on the nodes of a binary tree. We call "arbitrage points" the nodes which do not satisfy such a condition and "arbitrage paths" the paths which cross at least one arbitrage point. In this work, we provide an in-depth analysis of the asymptotic proportion of arbitrage points and arbitrage paths. Our results are obtained by studying an appropriate resealed disturbed random walk. (C) 2015 The Authors. Published by Elsevier B.V.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Cordero F, Klein I, Perez-Ostafe L. Asymptotic proportion of arbitrage points in fractional binary markets. Stochastic Processes and Their Applications. 2016;126(2):315-336.
Cordero, F., Klein, I., & Perez-Ostafe, L. (2016). Asymptotic proportion of arbitrage points in fractional binary markets. Stochastic Processes and Their Applications, 126(2), 315-336.
Cordero, F., Klein, I., and Perez-Ostafe, L. (2016). Asymptotic proportion of arbitrage points in fractional binary markets. Stochastic Processes and Their Applications 126, 315-336.
Cordero, F., Klein, I., & Perez-Ostafe, L., 2016. Asymptotic proportion of arbitrage points in fractional binary markets. Stochastic Processes and Their Applications, 126(2), p 315-336.
F. Cordero, I. Klein, and L. Perez-Ostafe, “Asymptotic proportion of arbitrage points in fractional binary markets”, Stochastic Processes and Their Applications, vol. 126, 2016, pp. 315-336.
Cordero, F., Klein, I., Perez-Ostafe, L.: Asymptotic proportion of arbitrage points in fractional binary markets. Stochastic Processes and Their Applications. 126, 315-336 (2016).
Cordero, Fernando, Klein, Irene, and Perez-Ostafe, Lavinia. “Asymptotic proportion of arbitrage points in fractional binary markets”. Stochastic Processes and Their Applications 126.2 (2016): 315-336.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar